# SDR AALA20010131

- Difficulty date: January 23, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN0002
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ORD - FLT 38 - ELEC GEN DRIVE L MESSAGE APPEARED FOLLOWED BY ELEC BACK UP GEN L.  ONE RESET ATTEMPT, UNSUCCESSFUL.  GENERATOR DISCONNECTED PER CHECKLIST PROCEDURE.  REMOVED AND REPLACED NR 1 ENGINE IDG, BACKUP GEN AND GENERATOR CONVERTER PER MM LEAK AND OPS CHECK OK.  (M)
